# SDR AALA202410152020

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 76,309 hours, 29,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT GRIPE 1R DOOR WILL NOT SHOW ARMED UNLESS PSI IS APPLIED TO HANDLE. REMOVED TRIM AND IDENTIFIED SLIDE WAS WADED UP AT GIRT BAR. STRAIGHTENED AND SMOOTHED REINCKE'S SO THAN ARM LEVER WAS SMOOTH AND SNAPED IN TO THE CORRECT POSITION AND INDICATION WAS CORRECT.
